Join the 'Amlodipine' group to help and get support from people like you.
We found 271 questions associated with the 'Amlodipine' topic.
Posted 10 Jan 2010 • 21 answers
Am I alone or has anybody else have similar experience. I am not taking any other medication. I had stopped the drug for a few days and things were very normal
Posted 25 Aug 2011 • 12 answers
I take amlodipine 10 mg tab camb,1 tablet a day.I have severe swelling in my feet ankles & going up my calves,the dr. said that the amlodipine could be causing this & i should stop taking it & monitor my blood pressure.Does this sound right?
Posted 28 May 2013 • 3 answers
My lower numbers in BP dropped and pulse is running 45-65 so they stopped it. I am still feeling fatigue and dizzy after stopping it for 5 days???
Posted 15 Apr 2012 • 1 answer
I am taking 25mg of metoprolol and 10 mg amlodipine.
Posted 23 Dec 2010 • 4 answers
I take 100MG of Losartan and 10 MG of amlodipine, but as they are both for high blood pressure should I be taking both of them?
Posted 16 Mar 2013 • 3 answersFAQ by Drugs.com
Posted 8 Dec 2018 • 1 answer
New script of amlodipine besylate 5 mg. Says l on one side and 29 on opposite side. My original script said lu on one side and h12 on opposite side.
Posted 30 May 2015 • 2 answers
i am taking amlodipine for bp. working ok, but there is swelling on my feet. even when i take water pill. any other substitute for amlodipine. will appreciate.
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Posted 13 Jul 2018 • 4 answers
I have not been on it for very long and also take hydrochlorothiazide and verapamil for high blood pressure as well
Posted 26 Jan 2016 • 9 answers
I've been having terrible heart palpitations and dizziness. I take 3 meds for blood pressure 1)Triam/HCTZ 50-25; 2)Amlodipine Besylate 5mg; and 3)Metoprolol 25mg. The reason I take 3 meds is because I tend to have bad side effects to other things. Do any of you have (or have you heard of)... read more
Posted 2 Jan 2019 • 2 answers
I am taking 5 mg of amlodipine besylate. It is an octagonal white tablet with lU on one side and H12 on the other. Is there a recall. I have had vertigo more this year than normally. I was given drugs for the dizziness. They didn't really work so I ended up going to an ENT. I have some throat... read more
Posted 26 Aug 2009 • 2 answers
... when I am taking blood pressure meds I take Benicar 40 mg, 1 a day, Amlodipine 2.5,1 a day, Furosemide 20mg, 1 a day, Simvastatin 40mg, 1 a day and I take synthroid 75, 1 a day..my left hand has joint pain and xray showed inflamation in thumb joint and little finger
Posted 23 May 2013 • 2 answers
I take 10 mg of Amlodipine once daily in the morning, I understand grapefruit and beta blockers do not "get along". But Amlodipine is a calcium channel blocker, so am I okay to eat grapefruit or should I avoid it?
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Posted 3 Jan 2018 • 2 answers
... loss? I believe it is the amlodipine besylate. Can I stop it without weaning off?
Posted 3 Dec 2018 • 2 answers
Related Condition Support Groups
Related Drug Support Groups
Amlodipine Patient Information at Drugs.com
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)